# SDR O2JA2020022100173

- Difficulty date: February 18, 2020
- Submitted: February 21, 2020
- Operation: Air carrier
- Aircraft: N995DP
- Make and model: Lear 35A
- Aircraft serial: 600
- Aircraft time: 15,433 hours, 11,361 cycles
- Engine: Garrtt TFE73121C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Part time: 17,646 hours, 12,213 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: E

## Discrepancy

WHILE FLYING AT FL 390 RIGHT FIRE LIGHT ILLUMINATED, FOLLOWED EMERGENCY CHECK LIST. WHEN ENGINE WAS PULLED TO IDLE, ENGINE STARTED MAKING LOUD BANGING NOSE UNTIL IT WAS SHUT DOWN
